# SDR REXA201100081

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 7,642 hours, 5,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317131
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER HANDLE ASSEMBLY OF THE PASSENGER DOOR WAS BROKEN OFF.  THE FORWARD AND AFT DOOR SIDE CLOSURE PANELS SUSTAINED SLIGHT BUCKLING, THE INTERNAL PULLEY BRACKETS WERE DAMAGED, AND THE OUTER LOWER DOOR SKIN WAS SCUFFED.  FERRY FLY AIRCRAFT TO MX FACILITY IAW EA 09-2011-028 WHERE THE DOOR HANDLE WILL BE REPLACED AND THE DOOR WILL BE PERMANENTLY REPAIRED.
